MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523RNAL
Medical Device Problem Codes Computer Software Problem (1112); Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Use of Device Problem (1670); Battery Problem (2885); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that their insulin pump screen were harder to read due to scratches and scuffs.The customer¿s blood glucose level was unknown at the time of the incident.Customer stated that battery changed frequently and error code message received.Customer stated that insulin pump rewind was slower, act button were sticky, locked up and unresponsive.The insulin pump will not be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key9586562
Report Number2032227-2020-100500
Device Sequence Number3389072
Product Code OYC
UDI-Device Identifier00643169221536
UDI-Public(01)00643169221536
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523RNAL
Device Catalogue NumberMMT-523RNAL
Device Lot NumberA000290552
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2020
Initial Report FDA Received Date01/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient Weight60